# SDR MASA20211109551

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 601R134002
- Part serial: NA
- Condition: Damaged
- Location: Panels 699ab&699
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE RH AILERON LOWER LEADING EDGE ACCESS PANEL 699AB AND 699BB WAS FOUND. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-61-02-001-001-A02 ITEMS 16, 34, AND 36, EA 81-2021-087.
